Whoa... side effect hell

I'm in serious non-functioning mode because of this medication increase. It is hard to just get up.

Also with the vertigo hard to just stand up. Yesterday I was standing in front of my bf ready to leave the house... first time in a week I'd say. I swayed forward so hard I thought I was going to fall and your natural reflux to the sensation you are falling forward is to move back and then I started falling backwards so far that my bf had to grab onto me... just stumbling around as it is really.

Mind melting goop is what this stuff is too. I get that it will take some time to get used to, but in the meantime all those nice routines I had set up are shattered. Getting is a immensely hard goal. I'm so drained it is just insane. And I'm also getting sick to make matters worse but that is hardly surprising because I keep forgetting to do things like eat and the weight loss effect continues, plus my blood pressure and pulse seem rather low. I'm also rather sick to my stomach and IBS wise and have been for over a week now so hard to say if any medication is actually having any effect on me at all since it doesn't seem like anything stays in me long enough to actually digest. So I just feel weak is what I really feel and immensely fatigued.

As you can imagine that isn't exactly making the migraines go away. Keeping up with dehydration when your digestive system is in IBS hyperdrive is really hard to do and migraines don't like that. They also don't like messed up sleep cycles and I can't control this insane fatigue. I forget to eat and thats not good. I eat and I get ill and thats not good.

Side effect hell is what it is.
Post a Comment

I would love to just redirect you to the new site...

But sadly the redirect function doesn't function. I will continue to persist hitting it and see if it will eventually do something. Or s...